# SDR AU980659

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gearbox
- Condition: Failed
- Location: Te Flap Actuator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP MAIN DRIVE GEARBOX FAILED.
